# SDR Q2SA2012051877402

- Difficulty date: May 18, 2012
- Submitted: May 21, 2012
- Operation: Air carrier
- Aircraft: N774SA
- Make and model: Boeing 777FZB
- Aircraft serial: 37986
- Aircraft time: 8,666 hours, 1,070 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Spring
- Condition: Out Of Position
- Location: Light Switch
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS GUARD SWITCH PUSHES EMERGENCY LIGHT SWITCH TO OFF WHEN CLOSED FLUSH, NOT ARMED.  REPOSITIONED GUARD SPRING AND PERFORMED EMERGENCY LIGHT SYSTEM ADJUSTMENT / TEST IAW AMM 33-51-00 AND CHECKED OK.
